# SDR EISA95407

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN .75 INCH CRACK INDICATION, STRINGER 3L BS 1080.  HFEL CONFIRMED CRACK LOCATED STRINGER 4L STATION 1072.  REPAIRED PER SRM 53-30-3 AND SB 727-53-0072 AND AD 91-06-06.  (M)
